| Model Number |
66000415 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported, the coban layer of fifteen (15) profore lite system kit case 8 are so tight it's very difficult to get a proper wrap, therefore, is impacting the ability to use.This problem was noticed before treatment and a back up was available; therefore, patient was not harmed.
Additional Manufacturer Narrative
H3, h6: the device has not been returned for complaint evaluation.The images supplied for review, do not clearly highlight the reported issue, however following a review of the manufacturing process, we are able to confirm the reported complaint and relate the issue to a manufacturing problem.A review of the manufacturing records and processes was performed, with a root cause of inadequate standard operating procedure assigned.A documentation review has been conducted, confirming previous complaints of this nature, with corrective actions assigned and completed.The complained product was released prior to the actions being imitated.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.